# SDR DL72S953827

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 LETTER CHECK - .75 INCH HOLE IN 48 SEC     TORQUE BOX SKIN RT STA 1308 - .3750 INCH CRACK IN 48 SEC TORQUE BOX SKIN AT LIGHTNING HOLE STA 1235 RT.  REPAIRS MADE PER M/M 53-11-0, PGS 802 - 832, AND 833.
